Alert archive / Utah / Flash Flood Watches in 2007

Flash Flood Watch 2, NWS Salt Lake City, UT

July 31, 2007

NWS Salt Lake City, UT issued this flash flood watch at Jul 31, 2007, 6:53 AM MDT. It took effect at Jul 31, 2007, 12:00 PM MDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jul 31, 2007, 6:53 AM MDT (12:53 UTC)
In effect from
Jul 31, 2007, 12:00 PM MDT
Expired
Aug 1, 2007, 12:00 AM MDT
In force
12 hr
Issued by
NWS Salt Lake City, UT
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS65 KSLC 311253
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
653 AM MDT TUE JUL 31 2007

UTZ016-019-020-518-312200-
/O.NEW.KSLC.FF.A.0002.070731T1800Z-070801T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-SOUTHERN MOUNTAINS-
653 AM MDT TUE JUL 31 2007

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL
  UTAH INCLUDING UTAHS DIXIE. THIS WATCH INCLUDES ST GEORGE KANAB
  AND CEDAR CITY...ALONG WITH ZION NATIONAL PARK...GRAND STAIRCASE
  ESCALANTE NATIONAL MONUMENT...AND BRYCE CANYON NATIONAL PARK.

* FROM NOON MDT TODAY THROUGH 10 PM THIS THIS EVENING

* NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING
  TORRENTIAL RAINFALL ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST AND
  SOUTH CENTRAL UTAH THIS AFTERNOON...AND CONTINUE INTO THE
  EVENING HOURS. 

* EXCESSIVE RUNOFF FROM THIS RAINFALL IS EXPECTED TO RESULT IN
  FLASH FLOODING ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL
  UTAH. AREAS MOST SUSCEPTIBLE TO FLASH FLOODING INCLUDE SLOT
  CANYONS...SLICKROCK AREAS...AND NORMALLY DRY WASHES ACROSS ZION
  NATIONAL PARK...GRAND STAIRCASE ESCALANTE NATIONAL
  MONUMENT...BRYCE CANYON...AND SURROUNDING AREAS OF SOUTHERN UTAH.


A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING.

FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR
LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE
ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. 

IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO MOVE
TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY WASHES
AND SLOT CANYONS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
5 follow-up statements
000 
WGUS65 KSLC 312103
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
303 PM MDT TUE JUL 31 2007

UTZ004-014-517-010400-
/O.EXB.KSLC.FF.A.0002.000000T0000Z-070801T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS-CENTRAL MOUNTAINS-
303 PM MDT TUE JUL 31 2007

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED

* FLASH FLOOD WATCH FOR THE AREA NEAR THE SALT CREEK BURN IN THE
  MOUNTAINS AND CANYONS EAST OF NEPHI. THIS INCLUDES STATE HIGHWAY
  132 BETWEEN NEPHI AND FOUNTAIN GREEN AND THE MT. NEBO LOOP ROAD.

* UNTIL 10 PM MDT THIS EVENING

* NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING
  TORRENTIAL RAINFALL HAVE DEVELOPED. MUD AND DEBRIS FLOWS FROM
  THE BURN AREA MAY RUN DOWN ONTO ROADS IN THE AREA.


A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING.

FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR
LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE
ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED.

IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO
MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY
WASHES AND SLOT CANYONS.

$$

UTZ016-019-020-518-010400-
/O.EXT.KSLC.FF.A.0002.000000T0000Z-070801T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-SOUTHERN MOUNTAINS-
303 PM MDT TUE JUL 31 2007

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF SOUTHERN UTAH AND SOUTHWEST UTAH...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHERN UTAH...SOUTH CENTRAL UTAH...
  SOUTHWEST UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN 
  SOUTHWEST UTAH...SOUTHERN MOUNTAINS.

* UNTIL 10 PM MDT THIS EVENING

* NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING 
  TORRENTIAL RAINFALL ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST 
  AND SOUTH CENTRAL UTAH THIS AFTERNOON...AND CONTINUE INTO THE 
  EVENING HOURS. 

* EXCESSIVE RUNOFF FROM THIS RAINFALL IS EXPECTED TO RESULT IN 
  FLASH FLOODING ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL 
  UTAH. AREAS MOST SUSCEPTIBLE TO FLASH FLOODING INCLUDE SLOT 
  CANYONS...SLICKROCK AREAS...AND NORMALLY DRY WASHES ACROSS 
  ZION NATIONAL PARK...GRAND STAIRCASE ESCALANTE NATIONAL 
  MONUMENT...BRYCE CANYON...AND SURROUNDING AREAS OF SOUTHERN 
  UTAH. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING.

FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR
LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE
ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED.

IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO
MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY
WASHES AND SLOT CANYONS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WGUS65 KSLC 312123
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
323 PM MDT TUE JUL 31 2007

UTZ004-312230-
/O.CAN.KSLC.FF.A.0002.000000T0000Z-070801T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHERN WASATCH FRONT-
323 PM MDT TUE JUL 31 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHERN UTAH HAS BEEN
CANCELLED. CORRECTION OF THE AREA EFFECTED IN THE PREVIOUS WATCH.

$$

UTZ008-010400-
/O.EXA.KSLC.FF.A.0002.000000T0000Z-070801T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASATCH MOUNTAINS SOUTH OF I-80-
323 PM MDT TUE JUL 31 2007

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXPANDED THE

* THE AREA NEAR THE SALT CREEK BURN IN THE MOUNTAINS AND CANYONS
  EAST OF NEPHI. THIS INCLUDES STATE HIGHWAY 132 BETWEEN NEPHI AND
  FOUNTAIN GREEN AND THE MT. NEBO LOOP ROAD.

* UNTIL 10 PM MDT THIS EVENING

* NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING 
  TORRENTIAL RAINFALL HAVE DEVELOPED. MUD AND DEBRIS FLOWS FROM 
  THE BURN AREA MAY RUN DOWN ONTO ROADS IN THE AREA.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING.

FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR
LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE
ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED.

IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO
MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY
WASHES AND SLOT CANYONS.

$$

UTZ016-019-020-518-010400-
/O.CON.KSLC.FF.A.0002.000000T0000Z-070801T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-SOUTHERN MOUNTAINS-
323 PM MDT TUE JUL 31 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHERN UTAH AND SOUTHWEST UTAH...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHERN UTAH...SOUTH CENTRAL UTAH...
  SOUTHWEST UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN 
  SOUTHWEST UTAH...SOUTHERN MOUNTAINS.

* UNTIL 10 PM MDT THIS EVENING

* NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING 
  TORRENTIAL RAINFALL ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST 
  AND SOUTH CENTRAL UTAH THIS AFTERNOON...AND CONTINUE INTO THE 
  EVENING HOURS. 

* EXCESSIVE RUNOFF FROM THIS RAINFALL IS EXPECTED TO RESULT IN 
  FLASH FLOODING ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL 
  UTAH. AREAS MOST SUSCEPTIBLE TO FLASH FLOODING INCLUDE SLOT 
  CANYONS...SLICKROCK AREAS...AND NORMALLY DRY WASHES ACROSS 
  ZION NATIONAL PARK...GRAND STAIRCASE ESCALANTE NATIONAL 
  MONUMENT...BRYCE CANYON...AND SURROUNDING AREAS OF SOUTHERN 
  UTAH. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING.

FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR
LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE
ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED.

IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO
MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY
WASHES AND SLOT CANYONS.

$$

UTZ014-517-010400-
/O.CON.KSLC.FF.A.0002.000000T0000Z-070801T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANPETE/SEVIER VALLEYS-CENTRAL MOUNTAINS-
323 PM MDT TUE JUL 31 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE AREA NEAR THE SALT CREEK BURN IN THE MOUNTAINS AND CANYONS
  EAST OF NEPHI. THIS INCLUDES STATE HIGHWAY 132 BETWEEN NEPHI AND
  FOUNTAIN GREEN AND THE MT. NEBO LOOP ROAD.

* UNTIL 10 PM MDT THIS EVENING

* NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING 
  TORRENTIAL RAINFALL HAVE DEVELOPED. MUD AND DEBRIS FLOWS FROM 
  THE BURN AREA MAY RUN DOWN ONTO ROADS IN THE AREA. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING.

FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR
LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE
ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED.

IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO
MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY
WASHES AND SLOT CANYONS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WGUS65 KSLC 010307
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
907 PM MDT TUE JUL 31 2007

UTZ016-019-020-518-010600-
/O.EXT.KSLC.FF.A.0002.000000T0000Z-070801T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-SOUTHERN MOUNTAINS-
907 PM MDT TUE JUL 31 2007

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF SOUTHERN UTAH AND SOUTHWEST UTAH...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHERN UTAH...SOUTH CENTRAL UTAH...
  SOUTHWEST UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN 
  SOUTHWEST UTAH...SOUTHERN MOUNTAINS.

* UNTIL MIDNIGHT MDT TONIGHT

* NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING 
  TORRENTIAL RAINFALL ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST 
  AND SOUTH CENTRAL UTAH THIS AFTERNOON...AND CONTINUE INTO THE 
  EVENING HOURS. 

* EXCESSIVE RUNOFF FROM THIS RAINFALL IS EXPECTED TO RESULT IN 
  FLASH FLOODING ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL 
  UTAH. AREAS MOST SUSCEPTIBLE TO FLASH FLOODING INCLUDE SLOT 
  CANYONS...SLICKROCK AREAS...AND NORMALLY DRY WASHES ACROSS 
  ZION NATIONAL PARK...GRAND STAIRCASE ESCALANTE NATIONAL 
  MONUMENT...BRYCE CANYON...AND SURROUNDING AREAS OF SOUTHERN 
  UTAH. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING.

FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR
LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE
ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED.

IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO
MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY
WASHES AND SLOT CANYONS.

$$

UTZ008-014-517-010415-
/O.CON.KSLC.FF.A.0002.000000T0000Z-070801T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASATCH MOUNTAINS SOUTH OF I-80-SANPETE/SEVIER VALLEYS-
CENTRAL MOUNTAINS-
907 PM MDT TUE JUL 31 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL UTAH AND NORTHERN UTAH...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL UTAH...CENTRAL MOUNTAINS AND 
  SANPETE/SEVIER VALLEYS. IN NORTHERN UTAH...WASATCH MOUNTAINS 
  SOUTH OF I-80.

* UNTIL 10 PM MDT THIS EVENING

* NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING 
  TORRENTIAL RAINFALL HAVE DEVELOPED. MUD AND DEBRIS FLOWS FROM 
  THE BURN AREA MAY RUN DOWN ONTO ROADS IN THE AREA. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING.

FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR
LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE
ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED.

IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO
MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY
WASHES AND SLOT CANYONS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WGUS65 KSLC 010403
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1003 PM MDT TUE JUL 31 2007

UTZ008-014-517-010515-
/O.EXP.KSLC.FF.A.0002.000000T0000Z-070801T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASATCH MOUNTAINS SOUTH OF I-80-SANPETE/SEVIER VALLEYS-
CENTRAL MOUNTAINS-
1003 PM MDT TUE JUL 31 2007

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH AND NORTHERN
UTAH HAS EXPIRED. ISOLATED THUNDERSTORMS ARE STILL POSSIBLE
OVERNIGHT BUT NO HEAVY RAIN OR FLASH FLOODING IS EXPECTED.

$$

UTZ016-019-020-518-010600-
/O.CON.KSLC.FF.A.0002.000000T0000Z-070801T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-SOUTHERN MOUNTAINS-
1003 PM MDT TUE JUL 31 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHERN UTAH AND SOUTHWEST UTAH...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHERN UTAH...SOUTH CENTRAL UTAH...
  SOUTHWEST UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN 
  SOUTHWEST UTAH...SOUTHERN MOUNTAINS.

* UNTIL MIDNIGHT MDT TONIGHT

* NUMEROUS SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING 
  TORRENTIAL RAINFALL ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST 
  AND SOUTH CENTRAL UTAH THIS AFTERNOON...AND CONTINUE INTO THE 
  EVENING HOURS. 

* EXCESSIVE RUNOFF FROM THIS RAINFALL IS EXPECTED TO RESULT IN 
  FLASH FLOODING ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL 
  UTAH. AREAS MOST SUSCEPTIBLE TO FLASH FLOODING INCLUDE SLOT 
  CANYONS...SLICKROCK AREAS...AND NORMALLY DRY WASHES ACROSS 
  ZION NATIONAL PARK...GRAND STAIRCASE ESCALANTE NATIONAL 
  MONUMENT...BRYCE CANYON...AND SURROUNDING AREAS OF SOUTHERN 
  UTAH. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING.

FLASH FLOODING IS A VERY DANGEROUS SITUATION. BE SURE TO MONITOR
LATER FORECASTS FOR UPDATED INFORMATION...AND BE PREPARED TO TAKE
ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED.

IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA...BE SURE TO
MOVE TO HIGHER GROUND IMMEDIATELY...AND AWAY FROM NORMALLY DRY
WASHES AND SLOT CANYONS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WGUS65 KSLC 010614
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1214 AM MDT WED AUG 1 2007

UTZ016-019-020-518-010715-
/O.EXP.KSLC.FF.A.0002.000000T0000Z-070801T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-SOUTHERN MOUNTAINS-
1214 AM MDT WED AUG 1 2007

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR SOUTHWEST UTAH...UTAHS DIXIE AND ZION
NATIONAL PARK...SOUTH CENTRAL UTAH AND SOUTHERN MOUNTAINS HAS
EXPIRED.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
EARLY MORNING HOURS...BUT ADDITIONAL FLASH FLOODING IS NO LONGER
EXPECTED.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Jul 31, 3:05 AM MDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jul 31, 3:05 AM MDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
305 AM MDT MON JUL 31 2007

.SYNOPSIS...ABUNDANT MOISTURE OVER SOUTHWEST UTAH WILL SPREAD
NORTHWARD ACROSS THE REGION TODAY. THIS MOISTURE WILL REMAIN IN
PLACE THROUGH THE END OF THE WEEK...RESULTING IN NUMEROUS SHOWERS
AND THUNDERSTORMS EACH DAY.

&&

.DISCUSSION...EARLY MORNING WATER VAPOR IMAGERY AND OBJECTIVE
ANALYSIS INDICATES MID LEVEL RIDGE AXIS HAS SHIFTED INTO EASTERN
UTAH. THIS IS ALLOWING ABUNDANT MOISTURE...WHICH HAS RESIDED ACROSS
THE DESERT SOUTHWEST OVER THE PAST FEW DAYS...TO BEGIN SURGING
NORTHWARD. GOES PW IMAGERY SUGGESTS AXIS OF 1 INCH PLUS PW VALUES
HAS SPREAD NORTHWARD ACROSS NORTHERN UT...AND THIS IS SUPPORTED BY
LOCAL IPW SENSOR LOCATED AT THE SLC FORECAST OFFICE. AREA OF WEAK
SHOWERS CURRENTLY ACROSS NORTHWEST UT LIKELY ASSOCIATED WITH
ISENTROPIC LIFT ASSOCIATED WITH LEADING EDGE OF MOISTURE SURGE.
MEANWHILE A LARGER AREA OF SHOWERS AND ISOLATED THUNDERSTORMS
CONTINUES ACROSS NORTHERN AZ/SOUTHERN NV AND FAR SOUTHERN UT. THIS
APPEARS TO BE DRIVEN BY WEAK CONVECTIVELY INDUCED VORT MAX ROTATING
AROUND PERIPHERY OF MID LEVEL RIDGE.

WITH ABUNDANT MOISTURE AND GENERALLY WEAK DEEP LAYER FLOW IN PLACE
CERTAINLY THE BIGGEST CONCERN FOR TODAY IS POTENTIAL FOR FLASH
FLOODING ACROSS SOUTHERN UT. HOWEVER SEVERAL LIMITING FACTORS
CONTINUE TO RAISE CONSIDERABLE UNCERTAINTY WITH RESPECT TO
CONVECTIVE INITIATION AND SUBSEQUENT COVERAGE ACROSS SOUTHERN UT
THIS AFTERNOON. ABUNDANT CLOUD COVER IN ASSOCIATION WITH ONGOING
CONVECTION CONTINUES TO SPREAD INTO SOUTHERN UT AT THIS HOUR. THIS
CLOUD COVER WOULD GREATLY REDUCE SURFACE HEATING/DESTABILIZATION
THIS AFTERNOON...AND THUS AT LEAST DELAY INITIATION...IF NOT GREATLY
LIMIT AREAL COVERAGE. IN ADDITION...ASSUMING WEAK VORT MAX ACROSS
NORTHERN AZ IS ABLE TO SUSTAIN ITSELF...WAKE SUBSIDENCE MAY ALSO
LIMIT INITIATION AND COVERAGE THIS AFTERNOON. HAVE OPTED TO MAINTAIN
A HIGH FLASH FLOOD POTENTIAL FOR TODAY ACROSS SOUTHWEST AND SOUTH
CENTRAL UT TO HEIGHTEN AWARENESS...HOWEVER WILL HOLD OFF ON ISSUANCE
OF WATCH UNTIL SITUATION BECOMES A BIT MORE CERTAIN.

MEANWHILE FURTHER NORTH INCREASED MOISTURE SHOULD ALLOW FOR
SCATTERED CONVECTION ACROSS THE REMAINDER OF THE FORECAST AREA THIS
AFTERNOON AND EVENING. ANY CONVECTION WHICH DOES FORM WOULD
CERTAINLY HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL.

LITTLE CHANGE IN THE OVERALL PATTERN IS EXPECTED THROUGH THE
REMAINDER OF THE WEEK...AS A VERY MOIST AIRMASS WILL RESIDE ACROSS
THE REGION. THIS SHOULD ALLOW FOR FAIRLY WIDESPREAD SHOWERS AND
THUNDERSTORMS EACH DAY...WITH THE POTENTIAL FOR LOCALLY HEAVY
RAINFALL AND POSSIBLE FLASH FLOODING IN FAVORED AREAS. PRECIPITATION
AND CLOUD COVER SHOULD ALSO ALLOW FOR A SLIGHT COOLING TREND THROUGH
THE PERIOD.

UNCERTAINLY INCREASES BY THE UPCOMING WEEKEND...AS MODEL SOLUTIONS
DIVERGE IN HANDLING OF SHORTWAVE TROUGH FORECAST TO DIG INTO THE
PACIFIC NORTHWEST. ECMWF HAS SHOWN BETTER RUN TO RUN CONSISTENCY
MOVING THIS TROUGH EASTWARD ACROSS THE NORTHERN ROCKIES...WHICH
WOULD LIKELY PUSH MOISTURE AXIS OUT OF NORTHERN UT. HAVE TRENDED IN
THIS DIRECTION...ALTHOUGH WILL MAINTAIN LOW POPS ACROSS NORTHERN UT
THROUGH SUNDAY.

&&

.AVIATION...SOUTHEASTERLY WINDS WILL PREVAIL OVERNIGHT AND THIS
MORNING AT THE SLC TERMINAL. THE WIND SHIFT TO THE NORTHWESTERLY
LAKE BREEZE IS EXPECTED AT AROUND 19Z...CLOSE TO THE USUAL TIME.
OUTFLOW FROM NEARBY THUNDERSTORMS WILL LIKELY PRODUCE PERIODS OF
GUSTY WINDS WITH ERRATIC DIRECTIONS...PRIMARILY LATE THIS AFTERNOON
AND EARLY THIS EVENING. THERE IS A 30 PERCENT CHANCE THAT A
THUNDERSTORM WILL DIRECTLY IMPACT THE TERMINAL LATER TODAY.

&&

.FIRE WEATHER...MOISTURE WILL CONTINUE TO INCREASE AND SPREAD
NORTHWARD...ALLOWING FOR INCREASED COVERAGE OF SHOWERS AND
THUNDERSTORMS THIS AFTERNOON. THE STORMS SHOULD BE WET...BUT A FEW
DRY LIGHTNING STRIKES CANNOT BE RULED OUT OVER NORTHERN UTAH AWAY
FROM THUNDERSTORM CORES. ALSO...SOME STORMS MAY PRODUCE PERIODS OF
GUSTY WINDS. THUNDERSTORMS WILL CONTINUE THROUGH THE REST OF THE
WEEK AS AMPLE MOISTURE WILL REMAIN IN PLACE.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.

&&

SEAMAN/TRAPHAGAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE
VISIT...HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Jul 31, 3:57 AM MDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
357 AM MDT TUE JUL 31 2007

UTZ001>011-014-015-517-WYZ021-011200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-
CENTRAL MOUNTAINS-SOUTHWEST WYOMING-
357 AM MDT TUE JUL 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
UTAH ALONG WITH FAR SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING ACROSS THE OUTLOOK AREA...AS MOISTURE CONTINUES TO
INCREASE ACROSS THE REGION. HEAVY RAINFALL CAN BE EXPECTED WITH
THE STRONGEST STORMS...WHICH COULD LEAD TO LOCALIZED FLOODING. IN
ADDITION...FREQUENT LIGHTNING AND WIND GUSTS TO 50 MPH WILL ALSO
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ABUNDANT MOISTURE WILL REMAIN IN PLACE THROUGH THE REMAINDER OF
THE WEEK...WHICH WILL ALLOW FOR SHOWERS AND THUNDERSTORMS EACH DAY
THROUGH AT LEAST FRIDAY. HEAVY RAIN WILL BE POSSIBLE WITH THE
STRONGEST STORMS...WHICH MAY LEAD TO LOCALIZED FLOODING. IN
ADDITION...GUSTY WINDS AND FREQUENT LIGHTNING CAN ALSO BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ012-013-016-019>021-518-011200-
CASTLE COUNTRY-SAN RAFAEL SWELL-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHERN MOUNTAINS-
357 AM MDT TUE JUL 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN AND
EAST CENTRAL UTAH.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT MOISTURE SPREADING NORTHWARD INTO THE OUTLOOK AREA WILL
ALLOW FOR THUNDERSTORMS REDEVELOPING THIS AFTERNOON AND EVENING.
LOCALLY TORRENTIAL RAINFALL WILL BE POSSIBLE WITH THE STRONGEST
STORMS. THIS MAY RESULT IN FLASH FLOODING...ESPECIALLY ACROSS
AREAS PRONE TO FLOODING SUCH AS SLOT CANYONS AND NORMALLY DRY
WASHES. THE THREAT FOR HEAVY RAINFALL AND ATTENDANT FLASH
FLOODING IS HIGHEST ACROSS SOUTHWEST AND SOUTH CENTRAL UTAH LATE
THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MOISTURE WILL REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND...WHICH
WILL ALLOW FOR THE REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS EACH
DAY. LOCALLY TORRENTIAL RAINFALL AND SUBSEQUENT FLASH FLOODING
WILL BE POSSIBLE...ESPECIALLY ACROSS SLOT CANYONS AND NORMALLY DRY
WASHES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 3:48 PM MDTFlash Flood WarningSLCJuab, Sanpete3 hr

Nearby

Flash Flood Watches in Utah, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.